# SDR 96ZZZM1450

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 39164
- Condition: Discharged
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING OVERNIGHT, FOUND RIGHT NACELLE EMERGENCY LIGHT INOP.  FOUND BATTERY PACK MFG P/N 39164, MALFUNCTIONING.  REPLACED BATTERY PACK AND EMERGENCY LIGHT SYSTEM OPERATION CHECKED NORMAL.
